# SDR SWIA201333108

- Difficulty date: March 19, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 16,886 hours, 10,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT (SIDE TRACK) AT FS 698.00 HAS PITTING CORROSION.  (C-CHECK)  INSTALLED REPLACEMENT RIGHT SIDE SEAT TRACK ATFS 698.00 IAW AMM AND REO.
